Probability analysis of monthly rainfall on seasonal monsoon in Pakistan
Article first published online: 20 MAY 2013
© 2013 Royal Meteorological Society
International Journal of Climatology
Volume 34, Issue 3, pages 827–834, 15 March 2014
How to Cite
Ahmad, I., Mahmood, I., Malik, I. R., Arshad, I. A., ul Haq, E. and Iqbal, Z. (2014), Probability analysis of monthly rainfall on seasonal monsoon in Pakistan. Int. J. Climatol., 34: 827–834. doi: 10.1002/joc.3725
- Issue published online: 3 MAR 2014
- Article first published online: 20 MAY 2013
- Manuscript Accepted: 19 APR 2013
- Manuscript Revised: 18 JAN 2013
- Manuscript Received: 5 MAY 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!